Vol. 24, No. 2, 1968

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Polynomials in linear relations

Michael Joseph Kascic, Jr.

Vol. 24 (1968), No. 2, 291–295
Abstract

We point out an error in a paper on linear relations by R. Arens. We also re-establish, in a weakened form, a result of Arens on the polynomials in a closed linear relation which was placed in jeopardy by this error.

Mathematical Subject Classification
Primary: 47.10
Milestones
Received: 12 February 1967
Published: 1 February 1968
Authors
Michael Joseph Kascic, Jr.